Question about medication

So I started my new medication today (gabapentin) and I took 1/4 at 7am (he told me to start slow) anyways, I took it at 7am and its now 12:24 and I feel high. It's a weird type of high too. Like I can still drive but it's weird feeling. I know this is a side effect but does it go away once I keep increasing and my body gets use to it? Because I'm suppose to take 3 of these a day and I can't be high all day. And it's making my depersonalization/derealization go through the roof!

Skip

Featured Content

Join our community

The community helps everyone affected by anxiety by providing support, information and guidance.

Follow

Featured by HealthUnlocked

10 Replies

oldest β€’ newest
  • I am glad you are trying the med. I did feel like this when I started Celexa and it did wear off after a week or so. I feel like this now because I was told to try amytryptaline again because I keep getting dizzy. I feel so out of it and tired and even more dizzy and I am only taking .5 mg. I am also getting more anxious due to this. I want to quit but I need to give it more of a try, I did with celexa and it's def helping. It sucks to feel like this! Let's keep each other motivated, we should give the meds a fair try and side effects usually do wear off.

  • I'm sorry you are still feeling like crap! I feel you pain. I am mentally exhausted! What is the doctor telling you now? I have to take 1/4 again later and I'm scared

  • Dear HopingCat, you really like that word "crap". lol Perhaps you need to call the doctor before he leaves the office about the side effect and you are "scared" as you are to take another 1/4 later. As you are on the west coast, hopefully, he is still in his office at this time of day. Wishing the best for you.

  • The reason why I haven't called him is because the pharmacist told me that it might make me feel drowsy and I should take it at night but my doctor told me Morning and evening so I listen for once and now I'm freaking out. I don't really mind the high feel but I do hate that because of the high feel my depersonalization/derealization has hit the max. It sucks. Thank you for the well wishes.

  • It will go.away. how many mg u on ?πŸ˜ŠπŸ’›πŸ’šπŸ’›πŸ’š

  • 600mg but he told me to only take 1/4 twice a day. And that was only 1/4 this morning. I'm scared to take the other one in the evening

  • I'm on 300mg three times a day. Don't b scared ul.b fine. But if ur that worried don't take it. Easy lol !!! πŸ˜ŠπŸ’›πŸ’šπŸ’›πŸ’š

  • He said eventually to take 600mg 3 times a day😳

  • Okay dokey πŸ˜ŠπŸ’›πŸ’šπŸ’›πŸ’š

  • Unfortunately this is what this drug does. I feel an energy boost but not had the personality changes. My father tried but like you his moods were erratic. Should calm once your body gets used to it but if not ask for pregabalin. Works similar without the personality thing and can be taken at a lower dose.

You may also like...